Imperial College London

Professor Grigorios A. Pavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8564g.pavliotis Website

 
 
//

Location

 

736aHuxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Pavliotis:2010:imamat/hxq039,
author = {Pavliotis, GA},
doi = {imamat/hxq039},
journal = {IMA JOURNAL OF APPLIED MATHEMATICS},
pages = {951--967},
title = {Asymptotic analysis of the Green-Kubo formula},
url = {http://dx.doi.org/10.1093/imamat/hxq039},
volume = {75},
year = {2010}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Pavliotis,GA
DO - imamat/hxq039
EP - 967
PY - 2010///
SN - 0272-4960
SP - 951
TI - Asymptotic analysis of the Green-Kubo formula
T2 - IMA JOURNAL OF APPLIED MATHEMATICS
UR - http://dx.doi.org/10.1093/imamat/hxq039
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000284430300007&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 75
ER -